# SDR UALA2012070503611

- Difficulty date: July 2, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1450 S3-4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR UPPER FUSELAGE BS 1450 SPLICE BETWEEN STR 3L AND 4L HAS A BLENDED OUT AREA.  TRIMMED OUT DAMAGED SKIN.  HFEC INSPECTED SURROUNDING FASTENER HOLES AND TRIMMED OUT AREA.  INSTALLED REPAIR DOUBLERS AND FILLERS.  PLANNING TO CONTACT ENGINEERING AFTER 30000 TOTAL CY, BUT BEFORE 32000 CY TO ACCOMPLISH INSPECTION BEFORE 36000 CYCLES.
